# SDR QXEA200501515

- Difficulty date: November 12, 2005
- Submitted: November 14, 2005
- Operation: Air carrier
- Aircraft: N360PH
- Make and model: Dhav DHC8202
- Aircraft serial: 515
- Aircraft time: 17,421 hours, 25,077 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23088002A
- Part serial: 1132
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 11,925 hours, 16,707 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SEA FLIGHT NR 2220, ON CLIMB-OUT NR 2 DC GENERATOR CAUTION LIGHT, RAN CHECKLIST, NR 2 DC GENERATOR CAUTION LIGHT REMAINS ILLUMINATED.  MAINTENANCE REPLACED THE STARTER/GENERATOR AND CONTROL UNIT.  CONTROL UNIT PART NUMBER 51539-008C, SERIAL NUMBER 3730, TSN 27436, CSN 38720, TSR 10787.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
